Results 1 to 4 of 4

Thread: wormer side effect

  1. #1
    Join Date
    Aug 2008
    Location
    Northern Italy
    Posts
    153
    Post Thanks / Like

    Default wormer side effect

    hi all

    last month after a few days of loose poops (sorry) i took Nicki to the vet, who after a check prescribed Milbemax once in a month for 4 months;
    i gave it to Nicki and the poor thing had to go out almost every hour, night and day , for a day and a half, it was diarrohea (sorry again), then back to normal.
    I was wondering if i will see the same side effect this time, i am supposed to give him the pill the next week, as all is normal so far

    thank you!
    Chiara from Italy
    & Nickey tri /M 23/05/2008
    Morgana boxer/F 19/05/1993 26/11/2007, forever in our hearts

  2. #2
    Join Date
    Oct 2006
    Location
    N.W.Iowa
    Posts
    1,324
    Post Thanks / Like

    Default

    I would definitely call your Vet b/4 giving the second dose. There may be another wormer that suits better.
    frecklesmom
    Learning new things everyday

  3. #3
    Join Date
    Nov 2006
    Location
    Dungarvan,Co.Waterford,Ireland
    Posts
    3,229
    Post Thanks / Like

    Default

    My boys fine on it.Maybe some thing else going on.

  4. #4
    Join Date
    Mar 2005
    Location
    North Scotland - east coast
    Posts
    9,890
    Post Thanks / Like
    Blog Entries
    2

    Default

    I have had dogs develop vomiting and/or diarrhoea after worming. 'phone your vet to check, it may be that another wormer is better suited for your dog.
    Nicki and the Cavalier Clan Our photos www.scotlandimagery.com
    Supporting www.rupertsfund.com and www.cavaliermatters.org

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •